본문 바로가기
KERD
논문KCI 등재

클로르페나피르 중독 후 지연성 사망

Delayed death after chlorfenapyr poisoning

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

초록

Chlorfenapyr is a widely used insecticide, that is very lethal if ingested. It exhibits delayed toxicity in which there are few symptoms at first which suddenly worsen after a few days. A 66-year-old female patient ingested about 90 mL of chlorfenapyr liquid hydrating agent (Chlofenapyr 10%) and showed stable vital signs with no specific symptoms and findings other than a mild fever, vomiting, and nausea. From the 3rd day of ingestion, creatine kinase was high, and rhabdomyolysis was suspected. From the 4th day of ingestion, pancreatic enzymes began to gradually increase. A diffusion-weighted image showed a multifocal high signal intensity in the white matter and corpus callosum area. On the 8th day after ingestion, she suffered a high fever and a heart attack and died. Thus, if a patient is suspected of taking chlorfenapyr, he/she needs active treatment and monitoring even if he/she does not exhibit any symptoms.

Abstract

Chlorfenapyr is a widely used insecticide, that is very lethal if ingested. It exhibits delayed toxicity in which there are few symptoms at first which suddenly worsen after a few days. A 66-year-old female patient ingested about 90 mL of chlorfenapyr liquid hydrating agent (Chlofenapyr 10%) and showed stable vital signs with no specific symptoms and findings other than a mild fever, vomiting, and nausea. From the 3rd day of ingestion, creatine kinase was high, and rhabdomyolysis was suspected. From the 4th day of ingestion, pancreatic enzymes began to gradually increase. A diffusion-weighted image showed a multifocal high signal intensity in the white matter and corpus callosum area. On the 8th day after ingestion, she suffered a high fever and a heart attack and died. Thus, if a patient is suspected of taking chlorfenapyr, he/she needs active treatment and monitoring even if he/she does not exhibit any symptoms.

참고문헌 (17)

  1. 백병현, "Chlorfenapyr-Induced Toxic Leukoencephalopathy with Radiologic Reversibility: A Case Report and Literature Review", Korean Journal of Radiology, 17(2), pp.277~280 (2016), 대한영상의학회[DOI]
  2. Kang C, "A patient fatality following the ingestion of a small amount of chlorfenapyr", J Emerg Trauma Shock, 7, pp.239~241 (2014)
  3. 박수진, "클로르페나피르 음독 후 발생한 독성 시신경병증 1예", 대한안과학회지, 59(11), pp.1097~1102 (2018), 대한안과학회
  4. Hoshiko M, "Case report of acute death on the 7th day due to exposure to the vapor of the insecticide chlorfenapyr", Chudoku Kenkyu, 20, pp.131~136 (2007)
  5. Lee J, "Toxicity from intra-abdominal injection of chlorfenapyr", Case Rep Emerg Med, 2013, pp.425179~ (2013)
  6. Han SK, "A fatal case of chlorfenapyr poisoning following dermal exposure", Hong Kong J Emerg Med, 26, pp.375~378 (2019)
  7. Ku JE, "A case of survival after chlorfenapyr intoxication with acute pancreatitis", Clin Exp Emerg Med, 2, pp.63~66 (2015)
  8. Kwon JS, "A case of chlorfenapyr intoxication with central nervous system involvement", J Clin Toxicol, 2, pp.147~148 (2012)
  9. Tharaknath VR, "Clinical and radiological findings in chlorfenapyr poisoning", Ann Indian Acad Neurol, 16, pp.252~254 (2013)
  10. Choi UT, "Fatality from acute chlorfenapyr poisoning", Clin Toxicol(Phila), 48, pp.458~459 (2010)
  11. 김일수, "클로르페나피르 중독으로 나타난 광범위한백질뇌척수병증", 대한신경과학회지, 36(4), pp.390~392 (2018), 대한신경과학회[DOI]
  12. Fosslien E, "Mitochondrial medicine-molecular pathology of defective oxidative phosphorylation", Ann Clin Lab Sci, 31, pp.25~67 (2001)
  13. Chomin J, "Delayed hyperthermia from chlorfenapyr overdose", Am J Emerg Med, 36, pp.2129e1~2129e2 (2018)
  14. Juurlink DN, "Activated charcoal for acute overdose : a reappraisal", Br J Clin Pharmacol, 81, pp.482~487 (2016)
  15. Oh BJ, "Proper understanding and application of gastric lavage", J Korean Soc Clin Toxicol, 11, pp.1~8 (2013)
  16. Furubeppu H, "Fatal chlorfenapyr poisoning : A case report", Poisoning study, 30, pp.379~382 (2017)

관련 논문AI추천

이 간행물의 다른 논문 (9건)